# SDR YENA2021091000565

- Difficulty date: September 6, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 29,580 hours, 9,240 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 2034, SJU-MCO. HYD G ENG 1 PUMP LO PR INFLIGHT. GRAVITY GEAR EXTENSION PROCEDURE APPLIED; FOUND #1 ENGINE EDP PRESSURE SWITCH FIN #12074GK 0-RING DAMAGED AND LEAKING HYD FLUID FROM GREEN SYSTEM. R & R #1 ENGINE EDP PRESSURE SWITCH ORING FIN #1074GK PER AMM 29-11-17. LEAK CHECK GOOD. PUT LANDING GEAR FREE FALL TO NORMAL CONFIGURATION PER AMM 32-33-20. OPS CKS GOOD.
